# SDR RRXA003200

- Difficulty date: September 29, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE LWR STR CLIP BETWEEN STRINGERS 62 & 63 ON THE LT UPPER WING NR 1 ALT THRU ACCESS HOLE 505A AND THRU MID SPAR ACCESS HOLE 560A AT STA XW 485, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
